# SDR MASA2025101000083

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N83329
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000487
- Aircraft time: 22,815 hours, 14,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHOTOLUMIN STRIP 1C/D INOPERATIVE.  R & R PHOTOLUMIN STRIP 1C/D. OPS CHECK GOOD, NO FURTHER DEFECTS NOTED.
